New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

blackdodge
Regular Member


Date Joined Sep 2006
Total Posts : 36
   Posted 10/14/2006 11:15 PM (GMT -7)   
ok, I was diagonsed in Jan of 06 with diabeties,my sugar was in the 300's but keep in mind that was after a night of G-TUBE feedings. about 3 months ago, I started to feel really tired having dizzy spells, felt like i could fall down any given moment, then one day my sugar was dropping even after I had eatin, i was really tired, but I had to drive home 40 miles so that was a little dangerous. I decided to stop takin my insulin, I havent taken my insulin in like a month, and I m still feelin the same way I did when I was taking it, and my sugar is runnin high but after a G-TUBE feeding, so i think my doctor is wrong. what do you think

Chaser
Regular Member


Date Joined Apr 2006
Total Posts : 91
   Posted 10/15/2006 2:22 PM (GMT -7)   
Have you actually had tests done to see if you're diabetic? Sometimes CFRDers go through what is called a "honeymoon" stage, where their sugars tend to run lower for a period of time. It could also be due to what type of insulin you were taking. Were you on the quick acting one? Do you count carbs along with taking your insulin? If you are diabetic and are not taking your insulin, you can run into the dangers of diabetes. I would talk to your doc about your concerns. Are you going to an endocrinologist who has experience with CF related diabetes? Instead of just regular diabetes?

blackdodge
Regular Member


Date Joined Sep 2006
Total Posts : 36
   Posted 10/15/2006 5:53 PM (GMT -7)   
yes i see a CF related diabeties doctor tuesday, I was on the long term insulin, I have been off of it for like a month, i hope this guy can fix me, i didnt have nay testing done, they jsut came into my hospitol room and said ok your sugar is high your a diabetic, and i said oh ok, and heres some insulin. but like i said i am on a G TUBE feed like almost 3thou calories a night, whos sugar wouldnt be high?

Chaser
Regular Member


Date Joined Apr 2006
Total Posts : 91
   Posted 10/15/2006 10:02 PM (GMT -7)   
Some people have high sugars from the meds they are on. I was in hospital last may on IV cipro, and my sugars would always run high while on it. That alone doesn't mean that I'm diabetic you know (even though I am). I would get tested if I were you to determine if you are.

blackdodge
Regular Member


Date Joined Sep 2006
Total Posts : 36
   Posted 10/16/2006 6:03 PM (GMT -7)   
I have an appointment tomorrow with my doctor I have seen once, I just want to know why I feel the need fall down the minute I stand up. and why Im always tired, I have felt this way for the last few months. So Im curious what my doctor will say tomorrow. then maybe hell run some actually tests.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:32 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
225 Guest(s), 3 Registered Member(s) are currently online.  Details
Nick_69, YiyiBoo, docktahkay


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer